Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 95, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at May 28, 2012, 10:20 PM CDT for 4 counties in Texas. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2012, 10:20 PM CDT (03:20 UTC)
- Expired
- May 28, 2012, 11:00 PM CDT
- In force
- 40 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Fisher County, TX, Jones County, TX, Nolan County, TX, Taylor County, TX
The radar
The Dyess AFB radar (KDYX), 95 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 10:25 PM CDT | HAIL 0.88 | Sweetwater, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 3:48 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 602 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 2981 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
555
WUUS54 KSJT 290320
SVRSJT
TXC151-253-353-441-290400-
/O.NEW.KSJT.SV.W.0095.120529T0320Z-120529T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1020 PM CDT MON MAY 28 2012
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN FISHER COUNTY IN WEST CENTRAL TEXAS...
SOUTHWESTERN JONES COUNTY IN WEST CENTRAL TEXAS...
NORTHEASTERN NOLAN COUNTY IN WEST CENTRAL TEXAS...
NORTHWESTERN TAYLOR COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 1100 PM CDT
* AT 1017 PM CDT...A SEVERE THUNDERSTORM WAS 3 MILES NORTHWEST OF
SWEETWATER...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL.
WITH POSSIBLE STORM IMPACTS...
SOME VEHICLE DENTS...
MINOR ROOF AND PLASTIC SIGN DAMAGE...
A FEW EXPOSED WINDOWS COULD CRACK OR BREAK...
POTENTIALLY DEADLY LIGHTNING.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LAKE SWEETWATER BY 1035 PM CDT...
TRENT BY 1055 PM CDT...
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 232 AND 259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR WEST CENTRAL TEXAS.
&&
LAT...LON 3266 10007 3230 10008 3232 10033 3242 10054
3260 10052
TIME...MOT...LOC 0320Z 276DEG 26KT 3250 10042
$$1 follow-up statement
399
WWUS54 KSJT 290340
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1040 PM CDT MON MAY 28 2012
TXC151-253-353-441-290400-
/O.CON.KSJT.SV.W.0095.000000T0000Z-120529T0400Z/
FISHER TX-JONES TX-NOLAN TX-TAYLOR TX-
1040 PM CDT MON MAY 28 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHWESTERN TAYLOR...NORTHEASTERN NOLAN...SOUTHWESTERN JONES AND
SOUTHEASTERN FISHER COUNTIES...
AT 1036 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED NEAR GANNON...OR
NEAR SWEETWATER...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL..
WITH POSSIBLE STORM IMPACTS...
VEHICLE DINGS...
MINOR DAMAGE TO ROOFS...
AND DANGEROUS LIGHTNING.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LAKE SWEETWATER BY 1050 PM CDT...
TRENT BY 1100 PM CDT...
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 232 AND 259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR WEST CENTRAL TEXAS.
&&
LAT...LON 3266 10007 3230 10008 3232 10033 3242 10054
3260 10052
TIME...MOT...LOC 0340Z 276DEG 26KT 3254 10039
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 5:59 PM CDT, 4 hours 21 minutes earlier.
Area forecast discussion, May 28, 5:59 PM CDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 559 PM CDT MON MAY 28 2012 .DISCUSSION... SEE THE 00Z AVIATION DISCUSSION BELOW. && .AVIATION... STRONG TO SEVERE THUNDERSTORMS CONTINUE FROM NEAR VERNON...TO JAYTON...TO NEAR BIG SPRING AND WILL MOVE IN A GENERAL EASTWARD DIRECTION THIS EVENING...POTENTIALLY GROWING UPSCALE INTO A MULTICELL CLUSTER OVERNIGHT. BASED ON CURRENT TRENDS...THE GREATEST RISK FOR ANY TERMINAL IMPACTS WILL BE AT KABI. I HAVE INCLUDED A VCTS FROM 01-04Z AND WILL UPDATE WITH A TEMPO AS THE WINDOW OF IMPACT IS NARROWED. OTHER TERMINALS MAY BE TOO FAR SOUTH TO SEE ANY DIRECTION EFFECTS BUT WILL MAINTAIN A WEAK CU FIELD THIS EVENING WITH MID CLOUDS OVERNIGHT. SOUTH WINDS WILL CONTINUE OVERNIGHT AT 8-12 KTS...BECOMING SOUTHWESTERLY BY MID MORNING. STORM CHANCES TOMORROW AFTERNOON WILL GENERALLY BE CONFINED TO KABI AND POINTS TO THE NORTH AND EAST. MVFR CIGS WERE RETAINED AT KJCT FOR A FEW HOURS AROUND SUNRISE TUESDAY MORNING BUT PREVAILING VFR CONDITIONS ARE ANTICIPATED ELSEWHERE. JOHNSON && .PREV DISCUSSION... /ISSUED 339 PM CDT MON MAY 28 2012/ SHORT TERM... MAIN CHALLENGE IN THE SHORT TERM PERIOD WILL BE CONVECTIVE CHANCES THIS EVENING. CUMULUS FIELD IS DEVELOPING ALONG AND AHEAD OF A WEAK COLD FRONT EXTENDING FROM NEAR CHILDRESS TO JUST NORTH OF MIDLAND. SHORT RANGE AND MESOSCALE MODELS CONTINUE TO BREAK OUT CONVECTION ALONG AND AHEAD OF THE FRONT LATE THIS AFTERNOON INTO THIS EVENING. A CURSORY LOOK AT THE 18Z NAM REVEALS SCATTERED SHOWERS AND STORMS AFFECTING MAINLY THE BIG COUNTRY AND NORTHERN CONCHO VALLEY THIS EVENING...WITH THE GFS NOT TOO DISSIMILAR. WILL MAINTAIN CHANCE POPS ACROSS THIS AREA THIS EVENING WITH SLIGHT POPS FARTHER SOUTH. MORE ISOLATED OR WIDELY SCATTERED STORMS MAY DEVELOP ALONG THE DRYLINE OVER THE HIGHER TERRAIN TO OUR SOUTHWEST AND AFFECT PORTIONS OF THE NORTH EDWARDS PLATEAU. MODERATE TO STRONG INSTABILITY COUPLED WITH 30 TO 40 KT OF SHEAR THIS EVENING WILL RESULT IN SEVERE POTENTIAL WITH ANY STORMS. MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. LOW LEVEL JET STRENGTHENS AFTER 03Z WHICH WILL MAY ALLOW ACTIVITY TO LINGER WELL INTO THE INTO THE OVERNIGHT HOURS...POSSIBLY AFFECTING PORTIONS OF THE HEARTLAND AFTER MIDNIGHT. ON TUESDAY...SHORT WAVE RIDGING WILL BE IN PLACE ACROSS THE AREA WITH THE LOW LEVEL THERMAL RIDGE STRENGTHENING/EXPANDING ACROSS WEST TEXAS. THIS MEANS HOT TEMPERATURES ONCE AGAIN WITH AFTERNOON HIGHS CLIMBING INTO THE 95 TO 100 DEGREE RANGE...WITH THE HOTTEST TEMPERATURES OVER WESTERN COUNTIES. 24 LONG TERM... ZONAL FLOW ALOFT BECOMES NW WEDNESDAY NIGHT AS AN UPPER TROUGH MOVES ACROSS THE REGION. COLD FRONT MOVES THROUGH THURSDAY. MODELS CONTINUE TO HAVE DIFFICULTIES IN POSITION AND STRENGTH OF THE COLD FRONT THURSDAY. GFS MODEL HAS IT MOVING INTO THE I-20 CORRIDOR AROUND DAYBREAK THURSDAY AND I-10 AROUND 1 PM. KEEPING A SLIGHT CHANCE OF THUNDERSTORMS THUNDERSTORMS THURSDAY IN EASTERN AND SOUTHERN SECTIONS...IN DEEPER MOISTURE AND LIFT OVER THE FRONT. UPPER FLOW RETURNS TO ZONAL SATURDAY. LATEST GFS SHOWING STRONGER RETURN FLOW THIS WEEKEND...SO INCREASED HIGHS A COUPLE DEGREES. DRYLINE REMAINS WEST OF THE REGION...SO KEEPING RAIN CHANCES OUT AT THIS TIME THOUGH THERE IS THE POTENTIAL FOR ISOLATED STORMS OVER EXTREME WESTERN SECTIONS. FOR EARLY NEXT WEEK...AS SHORTWAVE UPPER TROUGH OVER THE SW UNITED STATES CONTINUES TO BECOME WEAKER AND HAS VARIED SOLUTIONS AS TO ITS POSITION AS IT MOVES ACROSS TEXAS. WILL HOLD OFF ON ADDING POPS AT THIS TIME. FIRE WEATHER... WILL SEE ELEVATED FIRE CONDITIONS OVER WESTERN SECTIONS OF THE BIG COUNTRY AND CONCHO VALLEY AS 850 MB THERMAL RIDGE MOVES INTO THE REGION... AND DRYLINE MOVES JUST EAST OF AN IRAAN...ROBERT LEE... SWEETWATER... HASKELL LINE. 20 FOOT SOUTH WINDS WILL INCREASE TO AROUND 15 MPH...JUST UNDER CRITICAL VALUES. 04 && .PRELIMINARY POINT TEMPS/POPS... ABILENE 71 95 71 97 69 / 40 10 10 10 10 SAN ANGELO 72 99 72 99 68 / 20 10 10 0 10 JUNCTION 72 95 73 95 71 / 10 10 10 10 0 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 25
Hazardous weather outlook, May 28, 4:58 PM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 458 PM CDT MON MAY 28 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-291100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 458 PM CDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE BIG COUNTRY AND NORTHERN CONCHO VALLEY THIS EVENING AND TONIGHT. THE PRIMARY HAZARDS WITH THE STRONGEST STORMS WILL BE LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR AREAS GENERALLY NORTH OF A LINE FROM STERLING CITY...TO WINTERS...TO CROSS PLAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. THE SLIGHT RISK AREA IS MAINLY NORTH AND EAST OF A HASKELL TO CROSS PLAINS LINE. THE MAIN HAZARDS WILL BE LARGE HAIL...DAMAGING WINDS AND DEADLY LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS EVENING...MAINLY ACROSS THE BIG COUNTRY AND PORTIONS OF THE CONCHO VALLEY. JOHNSON
In the hours before
Local storm report, May 28, 9:03 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
903 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 4 S ABILENE 32.39N 99.75W
05/28/2012 TAYLOR TX PUBLIC
CARPORT AWNING WAS BLOW OFF AND ONTO VEHICLE AT WARWICK
APARTMENTS NEAR US 83 AND ARROWHEAD DR
&&
EVENT NUMBER SJT1200170
JOHNSONLocal storm report, May 28, 9:25 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
925 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM HAIL WINGATE 32.04N 100.11W
05/28/2012 E0.88 INCH RUNNELS TX CO-OP OBSERVER
HAIL IS ONGOING
&&
EVENT NUMBER SJT1200171
JOHNSONSpecial weather statement, May 28, 9:36 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
936 PM CDT MON MAY 28 2012
TXZ049-290330-
FISHER TX-
936 PM CDT MON MAY 28 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT FOR
FISHER COUNTY...
AT 930 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 11 MILES SOUTH OF HOBBS...OR ABOUT 14
MILES NORTHWEST OF ROSCOE...MOVING EAST AT 15 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
CAPITOLA AND GANNON BY 1005 PM CDT
BUSBY BY 1020 PM CDT
LONGWORTH...ROBY AND SYLVESTER BY 1030 PM CDT
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR WEST CENTRAL TEXAS.
LAT...LON 3291 10016 3252 10015 3252 10045 3253 10067
3287 10066
TIME...MOT...LOC 0236Z 263DEG 15KT 3263 10062Local storm report, May 28, 9:37 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
937 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM HAIL 4 SW MARYNEAL 32.19N 100.50W
05/28/2012 E1.00 INCH NOLAN TX PUBLIC
&&
EVENT NUMBER SJT1200172
PMLocal storm report, May 28, 9:40 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
940 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM HAIL 2 NW WINTERS 31.99N 99.96W
05/28/2012 E1.75 INCH RUNNELS TX FIRE DEPT/RESCUE
PEA TO GOLFBALL SIZE HAIL
&&
EVENT NUMBER SJT1200173
PMSpecial weather statement, May 28, 9:49 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 949 PM CDT MON MAY 28 2012 TXZ054-065-066-127-290345- NOLAN TX-RUNNELS TX-TAYLOR TX-COKE TX- 949 PM CDT MON MAY 28 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT FOR NOLAN...RUNNELS...TAYLOR AND COKE COUNTIES... AT 944 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 4 MILES SOUTH OF MARYNEAL...OR ABOUT 9 MILES NORTHWEST OF BLACKWELL...MOVING EAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... BLACKWELL BY 1000 PM CDT HYLTON BY 1015 PM CDT US-277 NEAR THE RUNNELS-NOLAN-TAYLOR COUNTY INTERSECTION BY 1020 PM CDT HAPPY VALLEY BY 1025 PM CDT NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR WEST CENTRAL TEXAS. LAT...LON 3238 9997 3198 10004 3209 10053 3227 10052 TIME...MOT...LOC 0248Z 274DEG 24KT 3217 10040
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:12 PM CDT | Special Weather Statement | SJT | Jones | 63 min |
| May 28, 7:19 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 41 min |
| May 28, 7:29 PM CDT | Severe Thunderstorm Warning | SJT | Nolan | 46 min |
| May 28, 7:51 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 39 min |
| May 28, 7:53 PM CDT | Severe Thunderstorm Warning | SJT | Runnels, Taylor | 52 min |
| May 28, 8:06 PM CDT | Tornado Warning | SJT | Coke, Nolan | 24 min |
| May 28, 8:23 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels, Taylor | 52 min |
| May 28, 8:29 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 46 min |
| May 28, 9:04 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan | 41 min |
| May 28, 9:23 PM CDT | Severe Thunderstorm Warning | SJT | Runnels, Taylor | 52 min |
| May 28, 9:36 PM CDT | Special Weather Statement | SJT | Fisher | 54 min |
| May 28, 9:49 PM CDT | Special Weather Statement | SJT | Nolan | 56 min |
| May 28, 10:26 PM CDT | Severe Thunderstorm Warning | SJT | Nolan | 49 min |
| May 28, 10:38 PM CDT | Special Weather Statement | SJT | Coleman | 52 min |
| May 28, 11:12 PM CDT | Severe Thunderstorm Warning | SJT | Nolan | 48 min |
| May 28, 11:29 PM CDT | Special Weather Statement | SJT | Brown | 46 min |
| May 28, 11:52 PM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 38 min |
| May 29, 12:25 AM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 65 min |
| May 29, 12:27 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 48 min |
| May 29, 1:29 AM CDT | Severe Thunderstorm Warning | SJT | Nolan, Runnels, Taylor | 61 min |
| May 29, 2:30 AM CDT | Special Weather Statement | SJT | Taylor | 45 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.